Univalence Criteria and Lipschitz-Type Spaces on Pluriharmonic Mappings

  • Sh. Chen
  • S. Ponnusamy
  • X. Wang

Abstract

In this paper, we investigate some properties of pluriharmonic mappings defined in the unit ball. First, we discuss the relationship between the univalence of pluriharmonic mappings and linearly connected domains, and then we study Lipschitz-type spaces for pluriharmonic mappings.
Published
2015-06-26
How to Cite
Chen, S., Ponnusamy, S., & Wang, X. (2015). Univalence Criteria and Lipschitz-Type Spaces on Pluriharmonic Mappings. MATHEMATICA SCANDINAVICA, 116(2), 171-181. https://doi.org/10.7146/math.scand.a-21159
Section
Articles